I have now been doing chelation therapy for some thirteen months, without interruption. I have been having a number of "issues" with my health, some symptoms having attenuated, while other symptoms seem to have come to stay.
The thing that concerns me most, and what brings me to this board, are my vague symptoms that are very much like kidney issues, albeit without the expected hypertension, extreme swelling, chem-7 problems, and protein in the urine ( I checked by way of dipstick several times over the last six months, with no color indicator changes)
Right now, my blood pressure remains very good, even low at times. However, I still have polyuria, albeit a bit less than when I first embarked on my treatment regimen, and now, my feet and hands often feel-and appear(?)-somewhat swollen. I wake up fatigued, and there is always some swelling under my eyes.
I am taking Synthroid, and the endo said that my numbers are quite good, so I rule out hypothyroidism.
I do notice that my morning urine voiding as been reduced to a little more than a trickle and very concentrated!
Lastly, and most confusing, are the darkened spots on my fingernail ends, along with white spots, sometimes looking like "half and half" rings.
I cannot-and will not-go to the doctor again for some time, however, it is difficult to believe that all these symptoms could be pointing to serious renal issues, given my otherwise favorable blood pressure measures, and blood test results over the last couple of years!
I do suspect that I have neurogenic Diabetes Insipidis, as I have a pituitary adenoma. Oh, yes, I have started burping constantly, but not hiccuping, the latter of which seems to often accompany CKD.
Sorry for the rambling account, but I have been suffering these symptoms for over a year and the docs say that everything is normal
Polyuria besides diabetes insipidus can occur with diabetes mellitus. Hope this has been ruled out. With the symptoms, if the blood tests show a raised creatinine and if the GFR is decreased then a diagnosis of chronic renal failure is made.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST